Diffraction of waves by a tri-axial ellipsoid
Differencialʹnye uravneniâ, Tome 25 (1989) no. 11, pp. 1990-1995
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_11_a21,
author = {M. V. Fedoryuk},
title = {Diffraction of waves by a tri-axial ellipsoid},
journal = {Differencialʹnye uravneni\^a},
pages = {1990--1995},
year = {1989},
volume = {25},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_11_a21/}
}
M. V. Fedoryuk. Diffraction of waves by a tri-axial ellipsoid. Differencialʹnye uravneniâ, Tome 25 (1989) no. 11, pp. 1990-1995. http://geodesic.mathdoc.fr/item/DE_1989_25_11_a21/